| Model Number |
01322 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/20/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
From the review of the manufacturing lot history record, there is no indication that the break occurred due to a manufacturing defect, and it confirms the lot met the releasing criteria.
Event or Problem Description
It was reported that a aristotle colossus guidewire malfunctioned during a procedure while the wire was being used to help pack in coils during a pulmonary avm.When the wire was removed from the catheter the front end of the wire was damaged.The sales representative notified both physicians on the case and the wire was immediately taken off the sterile field and placed in a biohazard bag.Images were then taken to sensure the patient was not harmed.There was no patient injury.